# SDR T17A201704104021

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N451TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK576
- Aircraft time: 5,723 hours, 4,364 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 45AS6101523
- Part serial: 37L5AM
- Condition: Inoperative
- Location: Te Flap System
- Part time: 578 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  THE FLIGHT CREW NOTICED NO FLAP MOVEMENT WHEN FLAPS WERE SELECTED DOWN.  ABORTED THE APPROACH AND DIVERTED TO DO A NO FLAP LANDING ON THE LONGER RUNWAY. MAINTENANCE TROUBLESHOT THE FAILURE TO AN INOPERATIVE RIGHT FLAP FOLLOWUP SWITCH.  REPLACED THE SWITCH AND THE SYSTEM OPERATION CHECKED GOOD.
